Yukio Ueno, MD; Takaomi Sohma, MD
This content is PDF only. Please click on the PDF icon to access.
To the Editors: Rönnblom and colleagues (1) and Chazerain and colleagues (2) reported the development of rheumatoid arthritis-like disease after alpha-interferon therapy. We describe a similar case of seropositive, nodular rheumatoid arthritis, which occurred during interferon therapy. A 64-year-old man developed gross hematuria on 28 December 1990. A large mass in the upper abdomen detected on physical examination was confirmed by abdominal ultrasonography and computed tomography as a 10 x 1O x 10 cm tumor of the right kidney extending to the pararenal space. The leukocyte count was 6800/mm3, and the hemoglobin level was 17.5 g/dL. Rheumatoid factor and C-reactive
Ueno Y, Sohma T. Alpha-Interferon-induced Nodular Rheumatoid Arthritis in Renal Cell Carcinoma. Ann Intern Med. 1992;117:266–267. doi: https://doi.org/10.7326/0003-4819-117-3-266_2
Download citation file:
Published: Ann Intern Med. 1992;117(3):266-267.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use